# SDR QR9R2024091000001

- Difficulty date: September 10, 2024
- Submitted: September 10, 2024
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 09721269351
- Aircraft time: 4,148 hours
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 23081072
- Part serial: P3418
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: CR
- How discovered: V
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT, BATTERY DISCHARGE CAUTION ILLUMINATED INTERMITTENT, THEN CONSTANT WITH #2 GENERATOR AMPS FLUCTUATING FROM 55 TO -5. ONCE ON THE GROUND CAUTION REMAINED ON WITH #2 GENERATOR AMPS INDICATING -5. #1 GENERATOR HAD NORMAL OUTPUT INDICATING 40 AMPS. REMOVED AND REPLACED STARTER GENERATOR IAW AMM 24-30-00, 4-2.
